# SDR ORJA98250

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON FRAME 1287 BETWEEN STRINGER 28R AND 27L.  CUT OUT BAD SECTION OF SHEAR CLIP AND FABRICATED AND INSTALLED NEW CLIP IAW DC-9 SRM 53-03 FIG 3.  (M)
